Posted by: Susan | 2012-11-27


Hi Doc,

Could you perhaps advise, could a hormonal imbalance cause anxiety?
I was on triphasil for almost 10 years, I had a very stresful job where i sometimes skipped a day or so, and would then take the 2 days together the next day and then just left it completely. I could be wrong but from there i have been dealing with anxiety? I read that there could be a link and just wanted to hear your thoughts on this, cause accoring to GP''s it is impossible?
Much Love, Susan xxx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely. The Pill can cause mood swings but, if you are now off the Pill, then what you are experiencing is your normal state. Stress and anxiety would have more to do with your personality and your work/social situation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.